# SDR AT0700022

- Difficulty date: September 30, 2003
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fueslage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FUSELAGE FRAME DAMAGED AT STA 47.875.  REPLACED FUSELAGE FRAME AT STA 47.87 PER DWG 9911501 AND B717 SRM 51-41-01 (RT SIDE).
